# SDR UIEA2019121956071

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,598 hours, 18,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 3840
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS INOP FROM ROW 1 THROUGH 6, UPPER DECK. ( REMOVED AND REPLACED M5055 EMERGENCY POWER SUPPLY FOR EMERGENCY TRACK LIGHTS, ROW 1 THROUGH 6, UPPER DECK, PER B747 AMM 33-51-04-402-012-00. OPS CHECK GOOD PER B747 AMM 33-51-04-712-015-001. )
